Alert archive / Montana / High Wind Watches in 2021

High Wind Watch 6, NWS Great Falls, MT

January 18, 2021

NWS Great Falls, MT issued this high wind watch at Jan 18, 2021, 1:23 AM MST. It took effect at Jan 19, 2021, 3:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 18, 2021, 1:23 AM MST (08:23 UTC)
In effect from
Jan 19, 2021, 3:00 PM MST
Expired
Jan 19, 2021, 2:54 AM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted.

314 
WWUS75 KTFX 180823
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
123 AM MST Mon Jan 18 2021

MTZ009-010-048-182200-
/O.UPG.KTFX.HW.A.0005.210119T1800Z-210120T1500Z/
/O.NEW.KTFX.HW.W.0003.210119T1900Z-210120T1600Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including Logan Pass, Browning, Heart Butte, Cut Bank, Bynum, 
Choteau, and Augusta
123 AM MST Mon Jan 18 2021

...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO 9 AM MST
WEDNESDAY...

* WHAT...West winds 35 to 45 mph, with gusts up to 65 mph, are
  expected. Winds could gust up to 80 mph in wind prone areas
  along the immediate eastern slopes of the Rocky Mountain Front.

* WHERE...Northern Rocky Mountain Front, Eastern Glacier and 
  Southern Rocky Mountain Front.

* WHEN...From noon Tuesday to 9 AM MST Wednesday.

* IMPACTS...Strong winds could blow down trees and power lines. 
  Some power outages are possible. Travel will be difficult, 
  especially for high profile vehicles or those pulling trailers.

* ADDITIONAL DETAILS...Blowing and drifting snow could lead to
  reduced visibility and partial lane blockages west of the 
  United States Highway 89 corridor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For additional weather information, check our website at
www.weather.gov/greatfalls.

&&

Moldan

$$

MTZ044-182200-
/O.NEW.KTFX.HW.A.0006.210119T2200Z-210120T1600Z/
Toole-
Including Shelby and Sunburst
123 AM MST Mon Jan 18 2021

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

* WHAT...West winds 30 to 40 mph, with gusts up to 65 mph, are 
  possible.

* WHERE...Toole.

* WHEN...From Tuesday afternoon through Wednesday morning.

* IMPACTS...Gusty winds may blow down limbs, trees, and power
  lines. A few local power outages are possible. Travel may become
  difficult, especially for high profile vehicles or those pulling
  trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For additional weather information, check our website at
www.weather.gov/greatfalls.

&&

Moldan

$$

MTZ012-050-182200-
/O.NEW.KTFX.HW.A.0006.210120T0100Z-210120T1600Z/
Cascade-Judith Basin-
Including Great Falls, Cascade, Belt, Kings Hill Pass, 
Raynesford, Stanford, and Hobson
123 AM MST Mon Jan 18 2021

...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

* WHAT...Southwest winds 25 to 35 mph, with gusts up to 60 mph,
  are possible.

* WHERE...Cascade and Judith Basin.

* WHEN...From Tuesday evening through Wednesday morning.

* IMPACTS...Gusty winds may blow down limbs, trees, and power
  lines. A few local power outages are possible. Travel may become
  difficult, especially for high profile vehicles or those pulling
  trailers.

* ADDITIONAL DETAILS...Blowing and drifting snow could lead to
  reduced visibility and partial lane blockages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For additional weather information, check our website at
www.weather.gov/greatfalls.

&&

Moldan


$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls
2 follow-up statements
398 
WWUS75 KTFX 182035
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
135 PM MST Mon Jan 18 2021

MTZ009-010-048-191200-
/O.CON.KTFX.HW.W.0003.210119T1900Z-210120T1600Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including Logan Pass, Browning, Heart Butte, Cut Bank, Bynum, 
Choteau, and Augusta
135 PM MST Mon Jan 18 2021

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO 9 AM
MST WEDNESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph 
  expected. Winds could gust up to 80 mph in wind prone areas
  along the immediate eastern slopes of the Rocky Mountain Front.

* WHERE...Northern Rocky Mountain Front, Eastern Glacier and 
  Southern Rocky Mountain Front.

* WHEN...From noon Tuesday to 9 AM MST Wednesday.

* IMPACTS...Strong winds could blow down trees and power lines. 
  Some power outages are possible. Travel will be difficult, 
  especially for high profile vehicles or those pulling trailers.

* ADDITIONAL DETAILS...Blowing and drifting snow could lead to
  reduced visibility and partial lane blockages west of the US 
  Highway 89 corridor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For additional weather information, check our website at
www.weather.gov/greatfalls.

&&

Moldan

$$

MTZ044-191200-
/O.CON.KTFX.HW.A.0006.210119T2200Z-210120T1600Z/
Toole-
Including Shelby and Sunburst
135 PM MST Mon Jan 18 2021

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Toole.

* WHEN...From Tuesday afternoon through Wednesday morning.

* IMPACTS...Gusty winds may blow down limbs, trees, and power 
  lines. A few local power outages are possible. Travel may 
  become difficult, especially for high profile vehicles or 
  those pulling trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For additional weather information, check our website at
www.weather.gov/greatfalls.

&&


$$

MTZ012-050-191200-
/O.CON.KTFX.HW.A.0006.210120T0100Z-210120T1600Z/
Cascade-Judith Basin-
Including Great Falls, Cascade, Belt, Kings Hill Pass, 
Raynesford, Stanford, and Hobson
135 PM MST Mon Jan 18 2021

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Cascade and Judith Basin.

* WHEN...From Tuesday evening through Wednesday morning.

* IMPACTS...Gusty winds may blow down limbs, trees, and power 
  lines. A few local power outages are possible. Travel may 
  become difficult, especially for high profile vehicles or 
  those pulling trailers.

* ADDITIONAL DETAILS...Blowing and drifting snow could lead to 
  reduced visibility and partial lane blockages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For additional weather information, check our website at
www.weather.gov/greatfalls.

&&


$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls
222 
WWUS75 KTFX 190954
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
254 AM MST Tue Jan 19 2021

MTZ012-050-192300-
/O.UPG.KTFX.HW.A.0006.210120T0100Z-210120T1600Z/
/O.EXB.KTFX.HW.W.0003.210120T0000Z-210120T1600Z/
Cascade-Judith Basin-
Including Great Falls, Cascade, Belt, Kings Hill Pass, 
Raynesford, Stanford, and Hobson
254 AM MST Tue Jan 19 2021

...HIGH WIND WARNING IN EFFECT
FROM 5 PM THIS AFTERNOON TO 9 AM MST WEDNESDAY...

* WHAT...Southwest winds 30 to 40 mph, with gusts near 60 mph 
  expected.

* WHERE...Cascade and Judith Basin.

* WHEN...From 5 PM this afternoon to 9 AM MST Wednesday.

* IMPACTS...Gusty winds could blow down limbs, trees, and power
  lines. Travel will be difficult, especially for high profile 
  vehicles.

* ADDITIONAL DETAILS...Areas of blowing snow could significantly
  reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

&&

$$

MTZ044-192300-
/O.UPG.KTFX.HW.A.0006.210119T2200Z-210120T1600Z/
/O.EXA.KTFX.HW.W.0003.210119T1900Z-210120T1600Z/
Toole-
Including Shelby and Sunburst
254 AM MST Tue Jan 19 2021

...HIGH WIND WARNING IN EFFECT
FROM NOON TODAY TO 9 AM MST WEDNESDAY...

* WHAT...West winds 35 to 45 mph, with gusts near 60 mph 
  expected.

* WHERE...Toole.

* WHEN...From Noon today to 9 AM MST Wednesday.

* IMPACTS...Gusty winds could blow down limbs, trees, and power
  lines. Travel will be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

&&

$$

MTZ009-010-048-192300-
/O.CON.KTFX.HW.W.0003.210119T1900Z-210120T1600Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including Logan Pass, Browning, Heart Butte, Cut Bank, Bynum, 
Choteau, and Augusta
254 AM MST Tue Jan 19 2021

...HIGH WIND WARNING REMAINS IN EFFECT
FROM NOON TODAY TO 9 AM MST WEDNESDAY...

* WHAT...West winds 35 to 45 mph, with gusts near 65 mph 
  expected. Isolated gusts near 80 mph are possible in wind prone 
  areas.

* WHERE...Southern Rocky Mountain Front, Northern Rocky Mountain 
  Front and Eastern Glacier.

* WHEN...From Noon today to 9 AM MST Wednesday.

* IMPACTS...Gusty winds could blow down limbs, trees, and power
  lines. Travel will be difficult, especially for high profile 
  vehicles.

* ADDITIONAL DETAILS...Areas of blowing snow could significantly
  reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Jan 17, 10:20 PM MST, 3 hours 3 minutes earlier.

Area forecast discussion, Jan 17, 10:20 PM MST, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1020 PM MST Sun Jan 17 2021

.UPDATE...

Only minor insignificant changes were made to the grids and
forecast, with no impacts to sensible weather. Raised RHs across
the plains to match current observations.

&&

.SYNOPSIS...
A passing weather disturbance will keep mostly mountain snow
going through Monday evening. The snowfall will be heaviest in the
Kings Hill and Big Sky regions. Drier but breezy to windy
conditions move into the region for the middle portion of the
week. Colder temperatures along with a potential for snow can be
expected for next weekend.

&&

.AVIATION...
1020 PM MST Sun Jan 17 2021 (18/00Z TAF period)

Periods of MVFR/near-MVFR conditions are expected at all terminals
outside of KCTB for most of the 1806/1906 TAF period as an upper
level disturbance crosses the Northern Rockies. The most persistent
MVFR and even IFR conditions are expected at the KEKS, KBZN, KLWT,
and KHVR terminals due to northerly upslope flow, which will help to
produce snow over/near these terminals and over the adjacent
mountain ranges. Mountains will be obscured for most if not all the
TAF period. - Moldan

Refer to weather.gov/zlc for more detailed regional aviation weather
and hazard information.

&&

.HYDROLOGY...
300 PM MST Sun Jan 17 2021

The flood advisory continues for the Jefferson River near Three
Forks until further notice.

The river gauge reading there continues to hover around minor
flood stage, with little variation over the last 24 hours.

Although no reports of flooding have been received so far, the
current forecast indicates that the river level should remain near
flood stage for the time being. Any impacts from this ice jam
should be minor and along the river bank.

&&

.PREV DISCUSSION...
/ISSUED 454 PM MST Sun Jan 17 2021/

Remainder of this afternoon thru Monday night...A Pacific cold
front, supported by an approaching shortwave trough, is currently
moving west to east through North-central and Southwest Montana. A
Gusty west to northwesterly wind shift, along with scattered
rain/snow showers are being observed along and behind this front.
Otherwise light snow and some blowing snow has been mostly
confined to mountain areas. The elevated cold front associated
with the shortwave trough moves in this afternoon and tonight,
bringing a further increase in mountain snow, especially over the
Little Belts and the Big Sky regions. Snow accumulations of 6 to
12 inches of snow can be expected over King's Hill area through
Monday evening, with slightly less amounts expected in the Big Sky
area. Other mountain areas will generally fall in the 1 to 3 inch
range for snow accumulations. Most lower elevation areas will see
little to no snow accumulation, with the exception of the
northwest facing slopes in between Great Falls and Lewistown,
where 2 to 6 inches of accumulation will be possible. The eastern
portions of the Bozeman area may see a few inches as well. The
only change to the current winter highlights was to extend the
Rocky Mountain Front advisory to 8 am Monday per coordination with
the Missoula forecast office. Cooling in the wake of this system
will be modest, with lows tonight remaining above what is normally
expected this time of year for most locations. Unstable northerly
flow aloft will keep snow snow going for much of the day on
Monday for the Central and southwest mountains, though the
activity may be more showery in coverage.

Tuesday through Thursday...There is the potential for a short
period of strong winds Tuesday afternoon into early Wednesday
morning over the Northern Rockies and in the Cut Bank area. A high
wind watch was issued for these locations in anticipation of the
strong winds. Other areas over the plains will be windy as well
but not quite to high wind criteria. Otherwise, expect slightly
above normal temperatures for Tue/Wed...with colder air starting
to move into the region on Thursday. Snowfall chances have
decreased during this period compared to what the forecast had a
few days ago, thus now only a passing snow shower is possible. RCG

Friday thru Sunday...Generally below normal temperatures are
expected by next weekend, as an upper level trough swings through
the region. Some very cold air in southern Canada will try to
move southwestward into the Havre area...the question is how far
though? Thus expect adjustment to temperatures in this region over
the next few days. Also the GFS is more aggressive with snowfall
next weekend along the cold air boundary than the EC model is.
There still is quite a bit of uncertainty in the forecast for next
weekend in terms of where/when/how much snowfall might fall, went
with NBM pops for now. RCG/Brusda

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  29  40  21  42 /  20  30   0   0
CTB  29  38  21  41 /  30  30   0   0
HLN  31  38  18  38 /  20  30   0   0
BZN  22  34  13  35 /  40  40  10   0
WYS   6  23  -5  25 /  50  30  10   0
DLN  20  34  11  33 /  10  20   0   0
HVR  28  39  21  42 /  30  20   0   0
LWT  26  32  16  38 /  80  70   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 9 PM MST Monday above 4000 feet
for Cascade...Fergus...Judith Basin...Meagher.

Winter Weather Advisory until 8 AM MST Monday Northern Rocky
Mountain Front...Southern Rocky Mountain Front.

High Wind Watch from Tuesday morning through Wednesday morning
Eastern Glacier...Northern Rocky Mountain Front...Southern Rocky
Mountain Front.

Winter Weather Advisory until noon MST Monday Gallatin.

Winter Weather Advisory until noon MST Monday above 5000 feet
for Central and Southern Lewis and Clark...Jefferson.

&&

http://www.weather.gov/greatfalls

In the hours before

Special weather statement, Jan 17, 9:48 PM MST, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Great Falls MT
948 PM MST Sun Jan 17 2021

MTZ012-013-050-051-054-180645-
Chouteau-Cascade-Fergus-Judith Basin-Meagher-
948 PM MST Sun Jan 17 2021

...AN AREA OF HEAVY SNOW WILL AFFECT NORTH CENTRAL MONTANA
THROUGH MIDNIGHT...

At 945 PM MST, an area of heavy snow was located from near
Belt, eastward to Stanford, moving southeast at 15 mph.

Winds in excess of 30 mph are possible with this area of heavy snow.

This includes the following portions of Highway 200 from east of
Great Falls to Lewistown...and Highway 89 from Belt to White Sulphur
Springs.

Snowfall rates near 1 inch per hour along with visibility below one
half mile is expected in this region through Midnight.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4734 11128 4742 11047 4686 10966 4675 11103
TIME...MOT...LOC 0445Z 315DEG 11KT 4724 11059

Brusda
Local storm report, Jan 17, 10:55 PM MST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1055 PM MST SUN JAN 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     NON-TSTM WND GST 13 S MARYSVILLE         46.56N 112.31W
01/17/2021  M65 MPH          LEWIS AND CLARK    MT   MESONET

            MESONET STATION MTMDP MACDONALD PASS (MT
            DOT).

&&

BRUSDA
Local storm report, Jan 17, 10:56 PM MST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1056 PM MST SUN JAN 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     NON-TSTM WND GST 16 SE GALLATIN GATEWAY  45.44N 110.95W
01/17/2021  M52 MPH          GALLATIN           MT   MESONET

            MESONET STATION GNFHY 10.7 W EMIGRANT
            (AVALANCHE).

0224 PM     NON-TSTM WND GST 1 N LOMA                47.95N 110.50W
01/17/2021  M57 MPH          CHOUTEAU           MT   MESONET

            MESONET STATION MTLOM LOMA (MT DOT).

0258 PM     NON-TSTM WND GST 2 NW WINDHAM            47.10N 110.17W
01/17/2021  M52 MPH          JUDITH BASIN       MT   AWOS

            AWOS STATION K1CM CHARLIE.

0452 PM     NON-TSTM WND GST 7 ESE HILGER            47.22N 109.22W
01/17/2021  M57 MPH          FERGUS             MT   MESONET

            MESONET STATION JPKM8 JUDITH PEAK RAWS.

0458 PM     NON-TSTM WND GST 1 E ROY                 47.33N 108.93W
01/17/2021  M56 MPH          FERGUS             MT   AWOS

            AWOS STATION K1OM OSCAR.

0600 PM     NON-TSTM WND GST 6 WSW BIG SKY           45.24N 111.44W
01/17/2021  M67 MPH          MADISON            MT   MESONET

            MESONET STATION YCAMS 5.7 W BIG SKY
            (AVALANCHE).

0603 PM     NON-TSTM WND GST 3 WNW TOWNSEND          46.33N 111.59W
01/17/2021  M56 MPH          BROADWATER         MT   MESONET

            MESONET STATION GINM8 GINGER RAWS.

&&
Local storm report, Jan 17, 10:58 PM MST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1058 PM MST SUN JAN 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     NON-TSTM WND GST 5 N LEDGER              48.34N 111.82W
01/17/2021  M58 MPH          PONDERA            MT   MESONET

            MESONET STATION MTM73 LEDGER N MDA.

&&

BRUSDA
Local storm report, Jan 17, 11:00 PM MST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
1100 PM MST SUN JAN 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 AM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.36N 113.11W
01/17/2021  M82 MPH          GLACIER            MT   MESONET

            MESONET STATION DCRM8 DEEP CREEK RAWS.

0709 AM     NON-TSTM WND GST 2 SE BROWNING           48.54N 112.98W
01/17/2021  M54 MPH          GLACIER            MT   MESONET

            MESONET STATION MTBWG BROWNING (MT DOT).

0711 AM     NON-TSTM WND GST SAINT MARY              48.74N 113.43W
01/17/2021  M50 MPH          GLACIER            MT   MESONET

            MESONET STATION SRYM8 SAINT MARY RAWS.

0715 AM     NON-TSTM WND GST 14 W BYNUM              47.98N 112.61W
01/17/2021  M65 MPH          TETON              MT   MESONET

            MESONET STATION DELMT DELLWO (MCSCN).

1055 AM     NON-TSTM WND GST 1 NNE CHOTEAU           47.83N 112.17W
01/17/2021  M53 MPH          TETON              MT   MESONET

            MESONET STATION KCII CHOTEAU (GTFWFO).

1115 AM     NON-TSTM WND GST 6 NW LEDGER             48.31N 111.93W
01/17/2021  M52 MPH          PONDERA            MT   MESONET

            MESONET STATION MTM05 5.8 NW LEDGER
            (MT-MESO).

1145 AM     NON-TSTM WND GST 5 N LEDGER              48.34N 111.82W
01/17/2021  M58 MPH          PONDERA            MT   MESONET

            MESONET STATION MTM73 LEDGER N MDA.

0200 PM     NON-TSTM WND GST 16 SE GALLATIN GATEWAY  45.44N 110.95W
01/17/2021  M52 MPH          GALLATIN           MT   MESONET

            MESONET STATION GNFHY 10.7 W EMIGRANT
            (AVALANCHE).

0224 PM     NON-TSTM WND GST 1 N LOMA                47.95N 110.50W
01/17/2021  M57 MPH          CHOUTEAU           MT   MESONET

            MESONET STATION MTLOM LOMA (MT DOT).

0226 PM     NON-TSTM WND GST 13 S MARYSVILLE         46.56N 112.31W
01/17/2021  M65 MPH          LEWIS AND CLARK    MT   MESONET

            MESONET STATION MTMDP MACDONALD PASS (MT
            DOT).

0258 PM     NON-TSTM WND GST 2 NW WINDHAM            47.10N 110.17W
01/17/2021  M52 MPH          JUDITH BASIN       MT   AWOS

            AWOS STATION K1CM CHARLIE.

0452 PM     NON-TSTM WND GST 7 ESE HILGER            47.22N 109.22W
01/17/2021  M57 MPH          FERGUS             MT   MESONET

            MESONET STATION JPKM8 JUDITH PEAK RAWS.

0458 PM     NON-TSTM WND GST 1 E ROY                 47.33N 108.93W
01/17/2021  M56 MPH          FERGUS             MT   AWOS

            AWOS STATION K1OM OSCAR.

0600 PM     NON-TSTM WND GST 6 WSW BIG SKY           45.24N 111.44W
01/17/2021  M67 MPH          MADISON            MT   MESONET

            MESONET STATION YCAMS 5.7 W BIG SKY
            (AVALANCHE).

0603 PM     NON-TSTM WND GST 3 WNW TOWNSEND          46.33N 111.59W
01/17/2021  M56 MPH          BROADWATER         MT   MESONET

            MESONET STATION GINM8 GINGER RAWS.

&&

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 9:48 PM MSTSpecial Weather StatementTFXJudith Basin117 min
Jan 18, 1:23 AM MSTHigh Wind WarningTFX55 hr
Jan 18, 2:12 AM MSTSpecial Weather StatementTFXJudith Basin2 hr
Jan 18, 5:23 AM MSTWinter Storm WarningTFX16 hr

Nearby

High Wind Watches in Montana, 2021Every high wind watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.